# SDR 9604889951

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Latch
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FREED MOVEMENT TO RIGHT MAIN GEAR UPLOCK LATCH.  OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
